Ralph Freese
Ralph Freese
Professor of Mathematics, University of Hawaii
Verified email at math.hawaii.edu - Homepage
Title
Cited by
Cited by
Year
Commutator theory for congruence modular varieties
R Freese, R McKenzie
CUP Archive, 1987
5001987
Free lattices
R Freese, J Ježek, JB Nation
American Mathematical Soc., 1995
3121995
Congruence lattices of semilattices
R Freese, J Nation
Pacific Journal of Mathematics 49 (1), 51-58, 1973
1051973
Free modular lattices
R Freese
Transactions of the American Mathematical Society 261 (1), 81-91, 1980
881980
Automated lattice drawing
R Freese
International Conference on Formal Concept Analysis, 112-127, 2004
812004
A characterization of identities implying congruence modularity I
A Day, R Freese
Canadian Journal of Mathematics 32 (5), 1140-1167, 1980
731980
Residually small varieties with modular congruence lattices
R Freese, R McKenzie
Transactions of the American Mathematical Society 264 (2), 419-430, 1981
711981
Inequalities for generalized matrix functions based on arbitrary characters
R Freese
Linear Algebra and its Applications 7 (4), 337-345, 1973
701973
Congruence modularity implies the Arguesian identity
R Freese, B Jónsson
Algebra Universalis 6 (1), 225-228, 1976
581976
Congruence lattices of algebras of fixed similarity type. I
R Freese, WA Lampe, W Taylor
Pacific Journal of Mathematics 82 (1), 59-68, 1979
571979
On the complexity of some Maltsev conditions
R Freese, MA Valeriote
International Journal of Algebra and Computation 19 (01), 41-77, 2009
542009
The variety of modular lattices is not generated by its finite members
R Freese
Transactions of the American Mathematical Society 255, 277-300, 1979
491979
Projective lattices
R Freese, J Nation
Pacific Journal of Mathematics 75 (1), 93-106, 1978
481978
An application of Dilworth's lattice of maximal antichains
R Freese
Discrete Mathematics 7 (1-2), 107-109, 1974
461974
Standard topological algebras: syntactic and principal congruences and profiniteness
DM Clark, BA Davey, RS Freese, M Jackson
Algebra Universalis 52 (2), 343-376, 2005
442005
Projective geometries as projective modular lattices
R Freese
Transactions of the American Mathematical Society 251, 329-342, 1979
441979
The Dilworth Theorems: Selected Papers of Robert P. Dilworth
KP Bogart, RS Freese, JPS Kung
Birkhäuser, 1990
401990
On some identities valid in modular congruence varieties
R Freese, C Herrmann, AP Huhn
Algebra Universalis 12 (1), 322-334, 1981
291981
Covers in free lattices
R Freese, JB Nation
Transactions of the American Mathematical Society 288 (1), 1-42, 1985
261985
Congruence lattices of congruence semidistributive algebras
R Freese, K Kearnes, JB Nation
Proceedings of the Birkhoff Symposium (a Springer Lecture Notes volume), 1995
251995
The system can't perform the operation now. Try again later.
Articles 1–20